The neighborhood complex of an infinite graph.

Arenas, F.G.; Puertas, M.L.

Divulgaciones Matemáticas (2000)

  • Volume: 8, Issue: 1, page 69-74
  • ISSN: 1315-2068

How to cite


Arenas, F.G., and Puertas, M.L.. "The neighborhood complex of an infinite graph.." Divulgaciones Matemáticas 8.1 (2000): 69-74. <>.

author = {Arenas, F.G., Puertas, M.L.},
journal = {Divulgaciones Matemáticas},
keywords = {local finiteness; neighborhood complex; product graph},
language = {eng},
number = {1},
pages = {69-74},
publisher = {La Universidad del Zulia},
title = {The neighborhood complex of an infinite graph.},
url = {},
volume = {8},
year = {2000},

AU - Arenas, F.G.
AU - Puertas, M.L.
TI - The neighborhood complex of an infinite graph.
JO - Divulgaciones Matemáticas
PY - 2000
PB - La Universidad del Zulia
VL - 8
IS - 1
SP - 69
EP - 74
LA - eng
KW - local finiteness; neighborhood complex; product graph
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.